# SDR AALA202412302488

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 100,315 hours, 12,390 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: F017CWBCAC
- Condition: Burned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FA REPORTED ELECTRICAL SMELL BY AFT LAV 3R DOOR THAT QUICKLY DISIPATED. ACCOMPLISHED 72L00021001 WORK CARD FOUND BURNT OUT LIGHT FIXTURE. MAINTENANCE REPLACED FLOURESCENT LAMP.
